# SDR MEX2003268

- Difficulty date: May 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D*
- System (JASC): 2312 · VHF Communications System
- Part: Microphone
- Part number: 107C80021
- Condition: Failed
- Location: Vhf Comm Sys
- Part time: 33,245 hours, 21,961 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, BOTH VHF COM WERE OUT OF SERVICE.  MICROPHONES WERE SWAPPED AND THEY WERE OPERATING IN A CORRECT WAY.  DURING OVERNIGHT SERVICE THE MICROPHONE OF OBSERVERS SIDE WAS REPLACED IAW MM 23-50-00, ALL TEST CORRECT.
